# SDR UALA2010052101725

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 75,948 hours, 12,340 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Controller
- Part number: 211734220
- Part serial: 12
- Condition: Malfunctioned
- Location: Apu Generator
- Component: Generator
- Component part number: S281T00137
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU GEN AFTER GROUND START. APU FIELD LIGHT ON REAR PANEL.  FOUND BPCU FAULTS "SHORTED PMG TRIP" AND "GEN-FIELD WIRING-GCU".  REPLACED APU GCU, NO HELP.  FOUND WIRE BETWEEN D264C PIN 4 AND D4040P PIN 4 OPEN.  REPLACED APUC.  CHECKED CONTINUITY FROM APU GEN D316 THROUGH OUT E2-4 SHELF M143 PMG HARNESS, FOUND CONNECTOR D4074J LOOSE.  SECURED CONNECTOR.  ACCOMPLISHED SUCCESSFUL APU GENERATOR OPERATIONAL CHECK.
